# SDR CA040831018

- Difficulty date: August 24, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 19,123 hours
- Engine: Pwa JT8D219
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Kinked
- Location: Lt Throttle
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING ONE FLIGHT, LT THROTTLE WAS VERY STICKY ON GROUND, NO PROBLEM IN FLIGHT.  MAINTENANCE FOUND THE REAR CARGO CEILING PANEL OBSTRUCTING THE LT ENGINE PUSH/PULL CABLE QUADRANT.  THE CEILING PANEL WAS KINKED BY LUGGAGE.  STILL UNDER INVESTIGATION FOR THE PANEL/INSTALLATION CONFORMITY.
